# SDR MWEA95458

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 588-667
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE BELLY SKIN AT FORWARD KEEL STA 588 TO STA 667 HAS SEVERAL AREAS OF CORROSION UNDER LONGERONS.  CORRODED SKIN REPLACED IAW SRM 51.30.
